# SDR AALA202306207651

- Difficulty date: June 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 10,242 hours, 2,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part serial: M21827
- Condition: Detached
- Location: Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30665515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT DOOR SLIDE PROTECTIVE COVER ATTACH STRAP ON SLIDE / RAFT IS PULLED FROM THE ATTACH CABLE. WILL REQUIRE REPLACEMENT OF THE SLIDE/RAFT. REPLACED SLIDE / RAFT PER TASK CARD 26L00025011.
